ADVERTISEMENT
ADVERTISEMENT

Q. Is my IUD the cause for my pain in the lower back and abdomen with on and off vaginal bleeding?

Answered by
Dr. Reetika Joshi
and medically reviewed by iCliniq medical review team.
This is a premium question & answer published on Oct 06, 2021

Hello doctor,

I am having moderate pain in my lower back and abdomen with fatigue. I have had on and off vaginal bleeding since last week. I had Kyleena IUD for two years, but I did not have any discomfort till now. My urine test was completely normal, but the urine culture report showed multiple florae.

Kindly help.

ADVERTISEMENT
#

Hello,

Welcome to icliniq.com.

I have gone through your report (attachments removed to protect the patient’s identity), and it is perfect. I could not find the urine report attached. I request you to share that.

I would request you to try and reduce your weight as it can cause multiple problems.

Kyleena is considered to be one of the best IUD (intrauterine devices) and a great choice. But the problems you are facing would require a physical check-up by your gynecologist to examine the position of your IUD.

Kindly answer me the following;

1) When was your last period?

2) How many days did you bleed?

3) How was the flow?

Kindly do not worry. There is nothing to panic about, and you are perfectly fine.

Take care.

Hello doctor,

Thanks for the reply.

I did not have a period for the past two years. But during the first three months after IUD insertion, I had constant heavy to light flow. It stopped gradually on its own.

Thanks.

#

Hello,

Welcome back to icliniq.com.

For your abdominal pain, fatigue, backache, and unusual vaginal bleeding, I recommend you get tested for pregnancy if you are sexually active. Kindly get a home pregnancy test done with a urine pregnancy test kit with the first urine of the day for an accurate result.

Take care.


Was this answer helpful?

 | 

Same symptoms doesn’t mean you have the same problem. Consult a doctor now!



Related Questions:
There is irregular bleeding from vagina. Kindly help.

.. to go for an ultrasound and some blood test in two to three days. If you are sexually active then vaginal examination must also be done .. ...   Read full

I have lower abdomen pain and alarming weight loss. Will it be due to IBS?

When I wake up in the morning I feel pain in my lower abdomen ...   Read full

After IUD insertion, my cycle has become irregular. What is your opinion?

Before five months, I have stopped taking a low dose hormonal birth control pill in favor of the paragard IUD ...   Read full

ADVERTISEMENT

Also Read Answers From:

ideaComprehensive Medical Second Opinion.Submit your Case

Also Read


Balantidiasis - Causes, Signs and Symptoms, Diagnosis, Treatment, and Prevention
Balantidiasis is a rare bacterial infection caused by a parasite called Balantidium coli. Read the article below to know...  Read more»
JAK Inhibitors in Treating Rheumatoid Arthritis
Doctors mainly suggest JAK or Janus kinase inhibitors for patients with rheumatoid arthritis to ease their symptoms. Rea...  Read more»
Importance of Sex Hormones - Types, Functions, Normal Ranges, and Roles
Sex hormones are steroids produced in the body that control sexual development, pregnancy, and overall health. Read belo...  Read more»

Ask your health query to a doctor online?

Ask an Obstetrician & Gynaecologist Now

* guaranteed answer within 4 hours.

Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.